MathSciNet Relay Station
MathSciNet bibliographic data
MR340893 (49 #5643) 41A15
de Boor, C.; Fix, G. J. Spline approximation by quasiinterpolants. Collection of articles dedicated to Isaac Jacob Schoenberg on his 70th birthday, I. J. Approximation Theory 8 (1973), 19–45.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement